# SDR 9808893211

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077050
- Condition: Failed
- Location: Nr 1 Spoiler Act
- Part time: 18,641 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOST GREEN HYDRAULIC SYSTEM FLUID.  FLIGHT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING SPOILER ACTUATOR, OPERATIONAL CHECK OK.
